An existence result for non-Newtonian fluids in non-regular domains

Diening L, Růžička M (2010)
Discrete and Continuous Dynamical Systems. Series S 3(2): 255-268.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Discrete and Continuous Dynamical Systems. Series S
Band
3
Zeitschriftennummer
2
Seite
255-268
ISSN
PUB-ID

Zitieren

Diening L, Růžička M. An existence result for non-Newtonian fluids in non-regular domains. Discrete and Continuous Dynamical Systems. Series S. 2010;3(2):255-268.
Diening, L., & Růžička, M. (2010). An existence result for non-Newtonian fluids in non-regular domains. Discrete and Continuous Dynamical Systems. Series S, 3(2), 255-268. doi:10.3934/dcdss.2010.3.255
Diening, L., and Růžička, M. (2010). An existence result for non-Newtonian fluids in non-regular domains. Discrete and Continuous Dynamical Systems. Series S 3, 255-268.
Diening, L., & Růžička, M., 2010. An existence result for non-Newtonian fluids in non-regular domains. Discrete and Continuous Dynamical Systems. Series S, 3(2), p 255-268.
L. Diening and M. Růžička, “An existence result for non-Newtonian fluids in non-regular domains”, Discrete and Continuous Dynamical Systems. Series S, vol. 3, 2010, pp. 255-268.
Diening, L., Růžička, M.: An existence result for non-Newtonian fluids in non-regular domains. Discrete and Continuous Dynamical Systems. Series S. 3, 255-268 (2010).
Diening, Lars, and Růžička, Michael. “An existence result for non-Newtonian fluids in non-regular domains”. Discrete and Continuous Dynamical Systems. Series S 3.2 (2010): 255-268.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar